Show simple item record

dc.contributor.authorDang, Hai ( )
dc.contributor.authorSchmitt, Klaus ( Orcid Icon 0000-0003-0043-9200 )
dc.contributor.authorShivaji, R. ( )
dc.date.accessioned2018-08-24T20:09:07Z
dc.date.available2018-08-24T20:09:07Z
dc.date.issued1996-01-08
dc.identifier.citationDang, H., Schmitt, K., & Shivaji, R. (1996). On the number of solutions of boundary value problems involving the p-Laplacian. Electronic Journal of Differential Equations, 1996(01), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7610
dc.description.abstract

This paper is concerned with multiplicity questions for solutions of the boundary value problem

(φ(u'))' + λƒ (t, u) = 0, α < t < b
u(α) = 0 = u(b)

where φ is an odd, increasing homeomorphism on ℝ, and λ is a positive parameter. The tools employed are fixed point and continuation methods.

en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1996, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectp-Laplacianen_US
dc.subjectRadial solutionsen_US
dc.subjectBoundary value problemsen_US
dc.titleOn the Number of Solutions of Boundary Value Problems Involving the P-Laplacianen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record